Some non-semi-simple Iwasawa modules

H. Kisilevsky

Compositio Mathematica (1983)

  • Volume: 49, Issue: 3, page 399-404
  • ISSN: 0010-437X

How to cite

top

Kisilevsky, H.. "Some non-semi-simple Iwasawa modules." Compositio Mathematica 49.3 (1983): 399-404. <http://eudml.org/doc/89616>.

@article{Kisilevsky1983,
author = {Kisilevsky, H.},
journal = {Compositio Mathematica},
keywords = {semi-simple Iwasawa modules; Zp-extension; Galois group of maximal Abelian unramified p-extension},
language = {eng},
number = {3},
pages = {399-404},
publisher = {Martinus Nijhoff Publishers},
title = {Some non-semi-simple Iwasawa modules},
url = {http://eudml.org/doc/89616},
volume = {49},
year = {1983},
}

TY - JOUR
AU - Kisilevsky, H.
TI - Some non-semi-simple Iwasawa modules
JO - Compositio Mathematica
PY - 1983
PB - Martinus Nijhoff Publishers
VL - 49
IS - 3
SP - 399
EP - 404
LA - eng
KW - semi-simple Iwasawa modules; Zp-extension; Galois group of maximal Abelian unramified p-extension
UR - http://eudml.org/doc/89616
ER -

References

top
  1. [1] J. Carroll and H. Kisilevsky: On Iwasawa's λ-invariant for Certain Zp-extensions. Acta Arithmetica, XL (1981) 1-8. Zbl0496.12005
  2. [2] J. Carroll and H. Kisilevsky: On the Iwasawa Invariants of Certain Zp-extensions. Compositio Mathematica49 (1983) 217-229. Zbl0517.12003MR704392
  3. [3] G. Gras: Groupe de Galois de la p-extension abélienne p-ramifiée maximale d'un corps de nombres. Journ. f.d. Reine und Angew. Math.33 (1982). Zbl0477.12009
  4. [4] J.F. Jaulent: Sur la théorie des genres dans une extension procyclique métabelienne sur un sous corps. To appear. Zbl0493.12014

NotesEmbed ?

top

You must be logged in to post comments.